# SDR MASA200500092

- Difficulty date: January 9, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 8,382 hours, 7,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: A1140001002
- Condition: Burned Out
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CLT HAD AN F/O EMERGENCY FLIGHT OUT.  MAINTENANCE REPLACED A FLIGHTLIGHT LAMP.
